# SDR USAA2012092000002

- Difficulty date: September 17, 2012
- Submitted: September 21, 2012
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Aircraft time: 60,936 hours, 40,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q6 CHECK - BROKEN WIRE ON BACK OF EXIT SIGN ABOVE R1 DOOR .  REPAIRED WIRE ON BACK OF EXIT SIGN ABOVE R1 DOOR IAW BOEING COMMON SPWM 20-61-19 AND OPS CHECKED GOOD IAW B737-400 AMM 33-51-11-402-007.
